Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Potential functions on the boundary of their regions of definition


Author: O. D. Kellogg
Journal: Trans. Amer. Math. Soc. 9 (1908), 39-50
MSC: Primary 31A15
MathSciNet review: 1500801
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31A15

Retrieve articles in all journals with MSC: 31A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1908-1500801-0
PII: S 0002-9947(1908)1500801-0
Article copyright: © Copyright 1908 American Mathematical Society